# SDR FDEA201811283389

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757204
- Aircraft serial: 26270
- Aircraft time: 44,439 hours, 18,793 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT L1 DOOR SLIDE ARM/DISARM CONDITION INDICATOR RED/GREEN PLACARD LOOSE. RESECURED L1 DOOR ARM/DISARM CONDITION INDICATOR PLACARD, DOOR ARM/DISARM OPS CHK OK.
